# SDR R61A201804090481

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085207001
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE AFT CARGO DOOR CUTOUT STRUCTURE FINGER DOUBLER. REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-40-08.
